# SDR SWAA2025041422831

- Difficulty date: April 9, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 59,860 hours, 32,969 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STAB UPPER SLIDER SEAL CRACKED.<[01] REMOVED AND REPLACED SEAL PER AMM 53-31-31.;[02] C/W INSP. REMOVED AND REPLACED SEAL PER AMM 53-31-31.
